Cart (Loading....) | Create Account
Close category search window

Approximate analysis of load dependent general queueing networks

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Akyildiz, I.F. ; Dept. of Comput. Sci., Louisiana State Univ., Baton Rouge, LA, USA ; Sieber, A.

A method for obtaining approximate solutions to load-dependent closed queueing networks containing general service-time distributions and first-come-first-served scheduling disciplines is presented. The technique demonstrated is an extension of the well-known method of R. Marie (1979). A formula for the conditional throughputs is derived. After each iteration a check is performed to guarantee that the results obtained are within a tolerance level ε. These iterations are repeated whenever invalid results are detected. On the average, the solutions obtained vary by less than 5% from their respective exact and simulation results

Published in:

Software Engineering, IEEE Transactions on  (Volume:14 ,  Issue: 11 )

Date of Publication:

Nov 1988

Need Help?

IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.